# SDR E81RJT227949

- Difficulty date: April 12, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N490CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK546
- Aircraft time: 1,407 hours, 1,078 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 184F102
- Part serial: 73611015
- Condition: Wrong Part
- Location: Nlg Wheel
- Component: Nose Wheel
- Component part number: 50064505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATION OF NOSE WHEEL VIBRATION COMPLAINT, FOUND NOSEWHEEL TIRE EXCESSIVELY WORN. DURING DISASSEMBLY FOR TIRE REPLACEMENT FOUND INCORRECT PN TIRE INSTALLED IAW IPC 32-40-05-01.  REPLACED TIRE WITH NEW CORRECT PN 184F13-5 TIRE. HAVE NOTED SIMILAR SITUATION ON OTHER SERIES ACFT. NUMEROUS ACFT USE SAME SIZE 18 X 4.4 NOSEWHEEL TIRES, BUT USUALLY REQUIRES SPECIFIC PN FOR EACH INSTALLATION DUE TO VERYING CHINE PROFILES, SPEED RATINGS, ETC. REQUIREMENTS. TECHS ARE CAUTIONED TO VERIFY CORRECT PN TIRE IS INSTALLED BEFORE INSTALLING ON THE NOSEWHEEL OR THE ACFT. PROBLEM MAY BE RELATED TO DISTRIBUTORS, PARTS DEPARTMENTS, ETC. STOCKING TIRES BY SIZE ONLY FOR STOCK NUMBERS. RECOMMEND AIRFRAME MFG ADD A CAUTION NOTE IN NOSEWHEEL INSTALLATION SECTIONS TO VERIFY CORRECT PN TIRES ARE INSTALLED ON WHEEL BEFORE INSTALLING ON ACFT.
